# SDR ASAA2015091913100

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,713 hours, 10,082 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 10890502
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 29,966 hours, 11,225 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

COULD NOT START EITHER ENGINE WITH APU AIR, AIR CONDITIONER WORKS.  ACFT GROUNDED. INSPECTED WING ANTI-ICE VALVES, COWLING ANTI-ICE VALVES ALSO PCA DOOR FLAPPER VALVE NO FAULTS FOUND.  CONNECTED GROUND AIR SOURCE, NR 1 ENGINE DID NOT STAR WITH GROUND AIR SOURCE.  STARTED NR 2 WITH GROUND AIR SOURCE, CYCLE COWL ANTI-ICE VALVES AND WING ANTI-ICE VALVES WITH NR 2 ENG RUNNING.  SUSPECT WING ANTI-ICE VALVES STUCK OPEN. 
SHUTDOWN NR 2 AND RESTARTED BOTH ENGINES WITH APU AIR.  GROUND START SUCESSFUL WITH APU AIR SOURCE.  SHUTDOWN BOTH ENGINES AND RE-STARTED APU AIR SOURCE.  BOTH ENGINES GROUND VERIFICATION SUCCESSFUL WITH APU SOURCE.  TECH SERVICE REQUESTS REPLACEMENT OF LT WING ANTI-ICE SHUTOFF VALVE.  RT & LT WING ANTI-ICE SHUTOFF VALVE IAW AMM 30-11-11. OPS CK AND LEAK CK GOOD.  NO DEFECTS NOTED.
